CaltechAUTHORS
  A Caltech Library Service

Optimal costly firm entry in general equilibrium

Smith, Vernon L. (1974) Optimal costly firm entry in general equilibrium. Journal of Economic Theory, 9 (4). pp. 397-417. ISSN 0022-0531. https://resolver.caltech.edu/CaltechAUTHORS:20171205-155456411

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20171205-155456411

Abstract

[No abstract]


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/0022-0531(74)90043-XDOIArticle
http://www.sciencedirect.com/science/article/pii/002205317490043XPublisherArticle
Additional Information:© 1974 Academic Press, Inc. Received 27 February 1974. I am indebted to the National Science Foundation for research support, and to W. Brock and C. Plott for helpful comments on an earlier draft of this paper. Formerly SSWP 40.
Funders:
Funding AgencyGrant Number
NSFUNSPECIFIED
Issue or Number:4
Record Number:CaltechAUTHORS:20171205-155456411
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20171205-155456411
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:83709
Collection:CaltechAUTHORS
Deposited By: Jacquelyn Bussone
Deposited On:02 Jan 2018 21:38
Last Modified:03 Oct 2019 19:09

Repository Staff Only: item control page